RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2018, Volume 28, Issue 4, Pages 513–530 (Mi vuu654)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Optimizing multi-inserts in routing problems with constraints

A. G. Chentsovab, A. M. Grigor'eva

a Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620219, Russia
b Ural Federal University, ul. Mira, 19, Yekaterinburg, 620002, Russia

Abstract: We consider a problem of sequential traversal of megalopolises (nonempty finite sets) with travel cost functions depending on the set of pending tasks and precedence constraints. Its formulation is aimed at engineering problems in fission power generation connected with minimizing the exposure of staff to radiation and in machine engineering (routing of a CNC sheet cutting machine's tool). This discrete optimization problem is assumed to be sufficiently large-scale to necessitate the use of heuristics. We consider a procedure of local improvement for heuristics through a successive application of optimizing multi-inserts-finite disjoint sets of inserts. Each insert is assumed to be optimized by means of a broadly understood dynamic programming procedure. We show that in an “additive” routing problem of this kind (with precedence constraints and complex travel cost functions) the result's improvements are also aggregated additively. The proposed construction admits a parallel implementation for multiprocessor systems; in this case, the inserts are distributed to computational nodes and formed in an independent way.

Keywords: dynamic programming, multi-inserts, parallel algorithm.

Funding Agency Grant Number
Russian Science Foundation 14-11-00109
This work was supported by the Russian Science Foundation (project no. 14-11-00109).


DOI: https://doi.org/10.20537/vm180406

Full text: PDF file (427 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.6
MSC: 49L20, 90C39
Received: 17.09.2018

Citation: A. G. Chentsov, A. M. Grigor'ev, “Optimizing multi-inserts in routing problems with constraints”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:4 (2018), 513–530

Citation in format AMSBIB
\Bibitem{CheGri18}
\by A.~G.~Chentsov, A.~M.~Grigor'ev
\paper Optimizing multi-inserts in routing problems with constraints
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2018
\vol 28
\issue 4
\pages 513--530
\mathnet{http://mi.mathnet.ru/vuu654}
\crossref{https://doi.org/10.20537/vm180406}
\elib{https://elibrary.ru/item.asp?id=36873367}


Linking options:
  • http://mi.mathnet.ru/eng/vuu654
  • http://mi.mathnet.ru/eng/vuu/v28/i4/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, A. A. Chentsov, “K voprosu o marshrutizatsii peremeschenii v zadache s dinamicheskimi ogranicheniyami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:3 (2019), 363–381  mathnet  crossref
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:146
    Full text:172
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020